# SDR CALA0700123

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 37,079 hours, 19,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69489856
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK I/B OF AFT END OF STRINGER 11L ATTACHMENT CLIP AFT OF L-1 DOOR CUTOUT, STA 344-360.  THE CLIP WAS REPLACED IAW ECRA 5311-01301.  A DIP WAS INITIATED TO REINSPECT THE AREA AT INTERVALS NOT TO EXCEED 6,000 FLIGHT CYCLES.
